MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT266
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject rt266 breathing circuit has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan that an rt266 infant dual-heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.The healthcare facility identified a leak from the expiratory tube.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4) method: the subject rt266 infant ventilator circuit was received at fisher & paykel healthcare (f&p) in new zealand for evaluation.Results: visual inspection found no visible damage to the returned breathing circuit.However, leak testing confirmed a leakage at the connection between the elbow connector and the collar of the expiratory tube.Conclusion: the reported leak was confirmed and was due to a defect at the connection between the elbow and the collar of the expiratory tube.All rt266 infant ventilator circuits are visually inspected, and pressure and flow tested during production.Those that fail are rejected.The user instructions that accompany the rt266 infant ventilator circuit also state the following: perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Check all connections are tight before use.Ensure appropriate ventilator or flow source alarms are set before connecting breathing set to the patient.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21674660
Report Number9611451-2025-00253
Device Sequence Number12814666
Product Code BZE
UDI-Device Identifier09420012431103
UDI-Public(01)09420012431103(10)2102906841(11)231201(17)281201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT266
Device Catalogue NumberRT266
Device Lot Number2102906841
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P HEALTHCARE MR850 RESPIRATORY HUMIDIFIER; F&P HEALTHCARE MR850 RESPIRATORY HUMIDIFIER; PURITAN BENNETT 980; PURITAN BENNETT 980
Patient SexUnknown